CSpace  > 应用数学研究所
ARCH(p)模型的严平稳遍历性和高阶矩
陈敏; 安鸿志
1995
Source Publication科学通报
ISSN0023-074X
Volume040Issue:023Pages:2118
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/35988
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈敏,安鸿志. ARCH(p)模型的严平稳遍历性和高阶矩[J]. 科学通报,1995,040(023):2118.
APA 陈敏,&安鸿志.(1995).ARCH(p)模型的严平稳遍历性和高阶矩.科学通报,040(023),2118.
MLA 陈敏,et al."ARCH(p)模型的严平稳遍历性和高阶矩".科学通报 040.023(1995):2118.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈敏]'s Articles
[安鸿志]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈敏]'s Articles
[安鸿志]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈敏]'s Articles
[安鸿志]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.